Functions regular in an annulus and convex in the direction of the imaginary axis
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1958), pp. 105-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_6_a10,
author = {S. A. Kas'yanyuk},
title = {Functions regular in an annulus and convex in the direction of the imaginary axis},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {105--110},
year = {1958},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_6_a10/}
}
S. A. Kas'yanyuk. Functions regular in an annulus and convex in the direction of the imaginary axis. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1958), pp. 105-110. http://geodesic.mathdoc.fr/item/IVM_1958_6_a10/